# SDR A6WA201543061

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 31,197 hours, 29,843 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 873417
- Condition: Malfunctioned
- Location: Left
- Part time: 28,955 hours, 27,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

RECEIVED VIBRATION & HEARD LOUD BANG, THEN SAW N1 & N2 ON LT ENG DECREASING & ITT RISING UNTIL IT EXCEEDED 900 DEG C.  PULLED LT ENG BACK TO IDLE UNTIL SHUTDOWN, CHECKLIST COULD BE COMPLETED.  N1 & N2 CONTINUED TO ROTATION, ITT WENT TO ALMOST ZERO.  VIBRATION STILL EVIDENT IN AIRFRAME & IN THRUST LEVERS.  DIVERTED, LANDING WEIGHT 43000.  BTMS READING 6645, LANDING WAS SMOOTH.  INSPECTED LT ENG NO EXTERNAL DAMAGE NOTED.  R & R ENG.
